Quasisimilarity and properties of the commutant of C11 contractions

Bercovici, Hari and Kérchy, László: Quasisimilarity and properties of the commutant of C11 contractions. In: Acta scientiarum mathematicarum, (45). pp. 67-74. (1983)

[img]
Preview
Cikk, tanulmány, mű
math_045_067-074.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 45
ISSN: 0001-6969
Page Range: pp. 67-74
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38626/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 73-74.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 10:54
URI: http://acta.bibl.u-szeged.hu/id/eprint/14871

Actions (login required)

View Item View Item